DOI QR코드

DOI QR Code

INEQUALITIES OF HLAWKA'S TYPE IN n-INNER PRODUCT SPACES

  • Cho, Y.J. (Department of Mathematics College of Education Gyeongsang National University) ;
  • Matic, M. (Department of Mathematics University of Split) ;
  • Pecaric, J. (Faculty of Textile Technology University)
  • Published : 2002.10.01

Abstract

In this paper, we give Hlawka's type inequalities and related results in n-inner product spaces.

Keywords

n-inner product space;parallelogram law;Hlawka′s type inequalities

References

  1. Theory of 2-Inner Product Spaces Y.J. Cho;C.S. Lin;S.S. Kim;A. Misiak
  2. Glasnik Mat. Fiz. Astronom. Ser. II, Drustvo Mat. Fiz. Hrvatske v.18 Generalization of Hlawka's inequality D.Z. Djokovic
  3. Glasnik Mat v.21 no.41 Modified version of a general result of Vasic-Adamovic-Keckic and some remarks concerning inequalities for convex functions J.E. Pecaric
  4. Mat. Vesnik v.1 no.16 Generalisation d'une identite de Hlawka et de l'ineglite corre-spondante D.D. Adamovic
  5. Mat. Vesnik v.1 no.16 Quelques remarques relatives aux generalisations des inegalites de Hlawka et de Hornich
  6. Classical and New Inequalities in Analysis D.S. Mitrinovic;J.E. Pecaric;A.M. Fink
  7. Amer. Math. Monthly v.71 The polynomial inequalities D.M. Smiley;M.F. Smiley https://doi.org/10.2307/2310890
  8. Math. Z. v.48 Eine Ungleichung fur Vektorlangen H. Hornich https://doi.org/10.1007/BF01180017

Cited by

  1. Hlawka’s functional inequality vol.87, pp.1-2, 2014, https://doi.org/10.1007/s00010-012-0178-2
  2. On Reverses of Some Inequalities inn-Inner Product Spaces vol.2010, 2010, https://doi.org/10.1155/2010/385824
  3. A CONCEPT OF SYNCHRONICITY ASSOCIATED WITH CONVEX FUNCTIONS IN LINEAR SPACES AND APPLICATIONS vol.82, pp.02, 2010, https://doi.org/10.1017/S0004972710000341